Alert archive / Minnesota / Tornado Warnings in 2022
Tornado Warning 6, NWS La Crosse, WI
NWS La Crosse, WI issued this tornado warning at Apr 12, 2022, 11:23 PM CDT for Fillmore County, Olmsted County, Winona County, Minnesota. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2022, 11:23 PM CDT (04:23 UTC)
- Expired
- Apr 13, 2022, 12:00 AM CDT
- In force
- 37 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Fillmore County, MN, Olmsted County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 67 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 11:36 PM CDT | TSTM WND DMG | 3 Wsw Fremont, MN | DAMAGE TO TREES, POWER LINES AND OUTBUILDINGS DOWN FROM NEAR FREMONT TO LEWISTON, MN. |
| Apr 12, 11:40 PM CDT | TORNADO | 3 W Fremont, MN | EF0 TORNADO DOCUMENTED SOUTH OF THE SHELTON HILL AREA IN RURAL WINONA COUNTY. MAX WIND 70 MPH. PATH APPROX 3.3 MILES. |
| Apr 12, 11:41 PM CDT | TORNADO | Fremont, MN | EF0 TORNADO DOCUMENTED NEAR FREMONT AND NEAR I90. DAMAGE WAS MAINLY TREES. MAX WIND 70 MPH. LENGTH 1.8 MILES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 7:54 PM CDT | Tornado Watch | SPC | 4 hr |
| Apr 12, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 710 m²/s²
- 0-3 km storm-relative helicity
- 827 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
765
WFUS53 KARX 130423
TORARX
MNC045-109-169-130500-
/O.NEW.KARX.TO.W.0006.220413T0423Z-220413T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service La Crosse WI
1123 PM CDT Tue Apr 12 2022
The National Weather Service in La Crosse has issued a
* Tornado Warning for...
Southwestern Winona County in southeastern Minnesota...
Southeastern Olmsted County in southeastern Minnesota...
Northern Fillmore County in southeastern Minnesota...
* Until midnight CDT.
* At 1123 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Fountain, or 8 miles northwest of Preston,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rushford and Lewiston around 1145 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Saratoga, County Roads 6 And 33, Old Barn Campground, Isinours,
Fillmore, Highway 30 And County 74 and Utica.
This includes Interstate 90 in Minnesota between mile markers 235 and
245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4362 9209 4377 9231 4403 9191 4381 9173
TIME...MOT...LOC 0423Z 242DEG 51KT 4378 9219
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Skow4 follow-up statements
760
WWUS53 KARX 130430
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1130 PM CDT Tue Apr 12 2022
MNC045-109-169-130500-
/O.CON.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Winona MN-Olmsted MN-Fillmore MN-
1130 PM CDT Tue Apr 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN WINONA...SOUTHEASTERN OLMSTED AND NORTHEASTERN FILLMORE
COUNTIES...
At 1129 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Chatfield to Lanesboro,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Rushford around 1140 PM CDT.
Lewiston around 1150 PM CDT.
Other locations impacted by these tornadic storms include Saratoga,
Arendahl, Rushford Village, Whalan, County Roads 6 And 33, Pilot
Mound and Highway 30 And County 74.
This includes Interstate 90 in Minnesota between mile markers 235 and
245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4370 9197 4381 9224 4403 9191 4381 9173
TIME...MOT...LOC 0429Z 245DEG 52KT 4382 9217 4372 9197
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Skow606
WWUS53 KARX 130436
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1136 PM CDT Tue Apr 12 2022
MNC109-130446-
/O.CAN.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Olmsted MN-
1136 PM CDT Tue Apr 12 2022
...THE TORNADO WARNING FOR SOUTHEASTERN OLMSTED COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Minnesota.
LAT...LON 4375 9186 4388 9208 4403 9191 4381 9173
TIME...MOT...LOC 0436Z 240DEG 52KT 4388 9205 4377 9185
$$
MNC045-169-130500-
/O.CON.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Winona MN-Fillmore MN-
1136 PM CDT Tue Apr 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN WINONA AND NORTHEASTERN FILLMORE COUNTIES...
At 1136 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 6 miles south of St. Charles
to near Rushford, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Rushford around 1140 PM CDT.
Lewiston around 1150 PM CDT.
Other locations impacted by these tornadic storms include Saratoga,
Arendahl, Rushford Village, County Roads 6 And 33, Utica, Peterson
and Fremont.
This includes Interstate 90 in Minnesota between mile markers 236 and
245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4375 9186 4388 9208 4403 9191 4381 9173
TIME...MOT...LOC 0436Z 240DEG 52KT 4388 9205 4377 9185
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Skow577
WWUS53 KARX 130446
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1146 PM CDT Tue Apr 12 2022
MNC045-130456-
/O.CAN.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Fillmore MN-
1146 PM CDT Tue Apr 12 2022
...THE TORNADO WARNING FOR NORTHEASTERN FILLMORE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Minnesota.
LAT...LON 4385 9194 4394 9201 4403 9191 4385 9177
TIME...MOT...LOC 0446Z 242DEG 51KT 4393 9192 4382 9172
$$
MNC169-130500-
/O.CON.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Winona MN-
1146 PM CDT Tue Apr 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN WINONA COUNTY...
At 1146 PM CDT, tornado producing storms were located along a line
extending from near Lewiston to Rushford, moving northeast at 60 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These tornadic storms will remain over mainly rural areas of
southwestern Winona County, including the following locations...
Utica, Fremont and County Roads 6 And 33.
This includes Interstate 90 in Minnesota between mile markers 237 and
245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4385 9194 4394 9201 4403 9191 4385 9177
TIME...MOT...LOC 0446Z 242DEG 51KT 4393 9192 4382 9172
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Skow874
WWUS53 KARX 130455
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1155 PM CDT Tue Apr 12 2022
MNC169-130505-
/O.EXP.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Winona MN-
1155 PM CDT Tue Apr 12 2022
...THE TORNADO WARNING FOR SOUTHWESTERN WINONA COUNTY WILL EXPIRE AT
MIDNIGHT CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer appear capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Minnesota.
LAT...LON 4385 9194 4394 9201 4403 9191 4385 9177
TIME...MOT...LOC 0455Z 242DEG 51KT 4399 9177 4388 9157
$$
SkowWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Apr 12, 6:11 PM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Apr 12, 6:11 PM CDT, 5 hours 12 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 611 PM CDT Tue Apr 12 2022 .DISCUSSION...(This evening through Tuesday) Issued at 254 PM CDT Tue Apr 12 2022 Key Messages: - Gusty winds/scattered storms late this afternoon with hail potential - Severe weather risk this evening/tonight, highest west of the MS River - Strong, gusty winds likely on Thursday Tonight: Severe Storm Risk The main focus late this afternoon and tonight remains on severe storm potential. Preceding the surface low, gusty S/SE winds have developed in conjunction with strengthening low-level flow. Gusts have locally reached 45 to 50 mph in some areas so did issue a short wind advisory for areas west of the MS River. Additionally, showers and storms will continue to translate northeast with a slug of strong mid-level warm advection on the edge of the elevated instability axis through late afternoon. With the steepening mid- level lapse rates, any storms may produce some hail, with a few storms likely to produce hail to 1"+. Heading into this evening, the filling surface low will lift from eastern NE into southern MN with its associated warm front lifting north into the area. Despite the extensive low clouds north of the boundary, an airmass change will occur as the boundary lifts north with increasing dew points/temps. While a plume of elevated instability will lift north through the afternoon/evening as lapse rates steepen aloft, a pool of MLCAPE will spread north and east more gradually and weaken ahead of the low/cold front this evening/tonight. After the initial warm advection storms, the general expectation is for storms to develop late this afternoon closer to the triple point in western IA/eastern NE/southwest MN spreading east through evening and likely organizing into a linear band of storms by the time they approach. HREF UH paintballs show clustering across western IA/southern MN during the evening, with storms approaching the local area by late evening (10-11 pm), weakening as they track east into WI overnight. Scattered elevated storms also could form by early to mid evening near the warm front in northern IA/southern MN/northern WI as the low-level jet strengthens posing primarily a hail threat given the strong low-level stability/capping in the warm sector. There remains some uncertainty in the evolution/strength of the storms late this evening. RAP soundings show fairly stable/capped low-levels despite the moistening/increasing MLCAPE through the evening. The window for surface-based storms looks quite narrow, focused right ahead of the approaching front. This is when the risk for damaging winds or an isolated tornado would be maximized with any bowing segments/mesovortices, especially across far southwestern counties where HREF/RAP fields show SBCAPE/MLCAPE maximized over 1000 J/kg. Some severe weather risk could persist into western WI, although buoyancy will be on the decline overnight as storms move into this area. Despite the impressive low-level shear, the low-level thermodynamic profiles and late evening/overnight timing decreases confidence in the overall threat, especially with eastward extent, but it will be an evening to keep on eye on trends as storms begin to develop, given the rapid airmass change as warm, moist air advects north. Wednesday/Wednesday Night Upper level closed low over the Northern Plains States lifts slowly northeast into northern Minnesota Wednesday into Thursday. Several pieces of energy rotate around the closed upper level low into the Upper Mississippi River valley. Main surface front passes across the forecast area early Wednesday morning. This will push the deeper moisture transport/east of the forecast area during the day Wednesday. However...with pieces of energy rotating around the upper closed low...showers and potentially a few thunderstorms will linger mainly along and east of the Mississippi River Wednesday afternoon. Cooler temperatures will advect in behind the surface front and allow for temperatures to remain nearly steady or fall into the middle 40s to lower 50s by middle of Wednesday afternoon. Thursday Focus turns to the windy conditions across the forecast area Thursday. Combination of pressure gradient tightening and winds aloft mixing down to the surface will produce windy conditions across the forecast area. Both of the NAM/GFS Bufkit soundings show 45 to 50 knots at the top of the mixed layer. Expect wind gusts to be 40 to 50 miles per hour. Along with the windy conditions...rain/snow showers will develop Thursday afternoon and mainly over the northern half of the forecast area. Friday through Tuesday Main forecast concerns Friday through Tuesday are precipitation chances Sunday into Monday. Upper level closed low/trough slowly pulls east of the Upper Mississippi River valley and another shortwave trough will track into the Northern Plains States this weekend. The 12.12z deterministic GFS/ECMWF show some differences on the strength with the shortwave trough. This will have impacts on timing of precipitation chances. Depending on temperatures Sunday into Monday...light snow will continue to be possible across much of the forecast area. The deterministic models continue to show cooler airmass filtering in with the shortwave trough and into early next week. The 12.12z GFS/ECMWF indicate 925mb temperatures around 0 degrees celsius to minus 4 degrees celsius through the forecast period. Temperatures will remain well below normal...with highs mainly in the 40s. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 611 PM CDT Tue Apr 12 2022 The next round of convection is quickly developing over northern Iowa and is expected to expand northeast into the area this evening. Current expectations are that thunderstorms will be possible at both sites from mid-evening through about midnight or so with MVFR/IFR conditions. Behind the storms, lingering showers/rain for awhile overnight with what should be VFR ceilings before the ceilings go back down to MVFR late tonight as the showers/rain come to an end. The winds will be gusty out of the southeast this evening coming around to the south/southwest overnight before going west once the front goes through early Wednesday morning. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && DISCUSSION...DTJ/JM AVIATION...04
Hazardous weather outlook, Apr 12, 3:26 AM CDT, 19 hours 57 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 326 AM CDT Tue Apr 12 2022 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-131230- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 326 AM CDT Tue Apr 12 2022 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Strong to severe storms are possible this evening and early tonight, mainly across northeast Iowa and southeast Minnesota. Hail and damaging winds would be the main threats along with a narrow window of opportunity for a few tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong west to southwest winds develop on Thursday with gusts of 40 to 50 mph possible. Scattered snow showers are possible north of Interstate 90 that, when combined with the strong winds, may lead to brief visibility reductions. .SPOTTER INFORMATION STATEMENT... Severe weather reports may be needed this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. KDS
In the hours before
Local storm report, Apr 12, 10:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1052 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM HAIL TAOPI 43.56N 92.64W
04/12/2022 E1.00 INCH MOWER MN BROADCAST MEDIA
1032 PM HAIL WYKOFF 43.71N 92.27W
04/12/2022 E0.25 INCH FILLMORE MN BROADCAST MEDIA
&&
SHEALocal storm report, Apr 12, 11:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1100 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TSTM WND DMG 1 SW TAOPI 43.55N 92.65W
04/12/2022 MOWER MN LAW ENFORCEMENT
ROOF DAMAGE TO RESIDENCE JUST SOUTHWEST OF TOWN. POSSIBLE
TORNADO.
&&
SHEALocal storm report, Apr 12, 11:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1106 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TSTM WND DMG TAOPI 43.56N 92.64W
04/12/2022 MOWER MN 911 CALL CENTER
ANOTHER REPORT OF HOME DAMAGE IN TOWN
1105 PM TSTM WND GST CHARLES CITY 43.07N 92.68W
04/12/2022 E60 MPH FLOYD IA FIRE DEPT/RESCUE
AT FIRE STATION
&&
SHEALocal storm report, Apr 12, 11:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1112 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST 2 SW SPRING VALLEY 43.67N 92.42W
04/12/2022 E60 MPH FILLMORE MN TRAINED SPOTTER
&&
SHEALocal storm report, Apr 12, 11:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1114 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND DMG 1 SW SPRING VALLEY 43.68N 92.40W
04/12/2022 FILLMORE MN TRAINED SPOTTER
POWER POLES BLOWN DOWN
&&
SHEALocal storm report, Apr 12, 11:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1119 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 3 E CHARLES CITY 43.07N 92.62W
04/12/2022 M64 MPH FLOYD IA AWOS
AWOS STATION KCCY CHARLES CITY AIRPORT.
&&
JARThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 9:56 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower | 49 min |
| Apr 12, 10:18 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 42 min |
| Apr 12, 10:30 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower, Olmsted | 60 min |
| Apr 12, 10:37 PM CDT | Tornado Warning | ARX | Fillmore, Mower | 23 min |
| Apr 12, 11:02 PM CDT | Tornado Warning | ARX | Fillmore, Mower | 28 min |
| Apr 12, 11:19 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Olmsted, Winona | 41 min |
| Apr 12, 11:27 PM CDT | Tornado Warning | ARX | Fillmore | 17 min |
| Apr 12, 11:43 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Winona | 47 min |
| Apr 12, 11:51 PM CDT | Severe Thunderstorm Warning | ARX | Houston | 39 min |
| Apr 13, 2:02 AM CDT | River Flood Warning | ARX | Olmsted, Winona | 7 hr |
| Apr 13, 2:30 PM CDT | Wind Advisory | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 29 hr |
Nearby
Tornado Warnings in Minnesota, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.